Please use this identifier to cite or link to this item:
Title: Generation of prime numbers
Authors: Caruana, Mark Anthony
Keywords: Numbers, Prime
Mathematics -- Periodicals
Proof theory
Issue Date: 2003
Publisher: University of Malta. Department of Mathematics
Citation: Caruana, M. A. (2003). Generation of prime numbers. The Collection, 8, 16-21.
Abstract: Introduction Prime numbers are by definition numbers which are only divisible by one and by themselves. It can be proved that such numbers are infinite, as are after all, the Real Numbers, or the Natural numbers. In the following pages will be trying to shed some light over the following unanswered question: "Is it possible to come up with some form of equation with which one can generate such numbers?" It is interesting to know that ever since Antiquity, mathematicians have always been haunted by this infamous question which, in virtue seems to have no straight forward answer.
Appears in Collections:Collection, No.8
Collection, No.8

Files in This Item:
File Description SizeFormat 
generation of prime numbers.pdf153.18 kBAdobe PDFView/Open

Items in OAR@UM are protected by copyright, with all rights reserved, unless otherwise indicated.